[Formes asymétriques et théorie de Galois]
Soit
Let
Révisé le :
Accepté le :
Publié le :
DOI : 10.5802/crmath.645
Keywords: Alternating form, skew-symmetric form, constant rank space, Galois extension
Mots-clés : Forme alternée, forme antisymétrique, espace de rang constant, extension de Galois
Ashish Gupta 1 ; Sugata Mandal 1

@article{CRMATH_2024__362_G11_1337_0, author = {Ashish Gupta and Sugata Mandal}, title = {Skew-Forms and {Galois} {Theory}}, journal = {Comptes Rendus. Math\'ematique}, pages = {1337--1347}, publisher = {Acad\'emie des sciences, Paris}, volume = {362}, year = {2024}, doi = {10.5802/crmath.645}, zbl = {07945477}, language = {en}, }
Ashish Gupta; Sugata Mandal. Skew-Forms and Galois Theory. Comptes Rendus. Mathématique, Volume 362 (2024), pp. 1337-1347. doi : 10.5802/crmath.645. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.645/
[1] Isotropic subspaces for skewforms and maximal abelian subgroups of
[2] Bilinear forms over a finite field, with applications to coding theory, J. Comb. Theory, Ser. A, Volume 25 (1978) no. 3, pp. 226-241 | DOI | MR | Zbl
[3] Alternating bilinear forms over
[4]
[5] On the vanishing of subspaces of alternating bilinear forms, Linear Multilinear Algebra, Volume 54 (2006) no. 6, pp. 415-428 | DOI | MR | Zbl
[6] Galois extensions and subspaces of alternating bilinear forms with special rank properties, Linear Algebra Appl., Volume 430 (2009) no. 8-9, pp. 2212-2224 | DOI | MR | Zbl
[7] Representations of integers as sums of squares, Springer, 1985, xi+251 pages | DOI | MR | Zbl
[8] Algebra., Addison-Wesley Publishing Group, 1993 | MR | Zbl
[9] Basic number theory, Classics in Mathematics, Springer, 1995, xviii+315 pages | MR | Zbl
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier